MathSciNet Relay Station
MathSciNet bibliographic data
MR690652 58F15 (57R50 58F11)
Papadopoulos, Athanase Difféomorphismes pseudo-Anosov et automorphismes symplectiques de l'homologie. (French) [Pseudo-Anosov diffeomorphisms and symplectic automorphisms of homology] Ann. Sci. École Norm. Sup. (4) 15 (1982), no. 3, 543–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement